I was on all types of pills mainly 80mg oxys..
Now i'v been on suboxon for over a year and it helps but #1 when the hell or how the hell do i get off??
Also he is giving me Lexopro,3mg xanix,and 10mg Adderal...
Of course i feel way better then wasting all my money on pills or getting sick..Anyways i would just like to know if anyone thinks thats to much for a doc to give an x-junkie???
Is my doctor giving me to many meds?
I was on all types of pills mainly 80mg oxys..
hi cj984, i gotta tell you that your not the only person who's doc is giving them the same exact drugs for the same reason.im no doctor so i won't pretend to be.if you feel like your on too many drugs then tell your doc to explain why. good luck to you. p.s. let us know how things are going... pete
I have been on suboxone for 2 years and couldn't afford to keep taking it at the same dose because I no longer had insurance. I was taking 12 milligrams, half of that in the morning and half in the afternoon. I decided to taper it myself and dropped it to 4 milligrams in the morning and 4 in the after noon and did fine. I kept it at the lower dose for 4 weeks before i dropped it again. It sits in the brain for several days so you won't notice a change for 3 to 5 days when you taper. I then dropped the afternoon dose to 2 milligrams while taking 4 in the morning. (If you break your pills in halves, each half is 4 milligram, to get to 2 milligrams, break a half into halves) Then I dropped the afternoon dose off. I stayed at each taper for 4 weeks. There are quicker ways to do it, but, my counselor kept saying that 4 weeks gave the brain and body time to adjust so that is how I did it.
If you do have a problem ( and you more than likely WON"T ) you can always take a half a pill or a quarter of a pill. I also found that if I was nodding after sitting still for more than 5 minutes, this was a sign I could and should taper down again. I hope this helps some and you can at least lower your dose. My doctor won't give xanax to anyone of suboxone but I am hearing more and more doctors who do. I kept tapering and am now at just 1 milligram daily.
cj964, if you were honest with your dr. from jump street, I would say yeah. Do not feel alone oxys seem to be the new heroin for younger people. My son confessed to me that he had been on oxys for well over a year. I am on methadone for pain and klonipin for anxiety. When he was sick I felt awful it's empathy I had to go without my "fix" years back and now I would give almost anybody something if they could at least not crawl out of their skin. My son chose six month's impatient, but that is not for everyone. Sometimes it isn't even an option. he was also so on Adderal and suboxon for awhile but he had left his job so without insurance that also was not an option. In order for him to get better he just had to go . I couldn't see having some sick drug behavior with my son. I helped him out a few times and it got old fast. He always would say" mom, if I could just figure this out I could do it".
I said over and over j,, it is not a puzzle you just got to start taking less everyday. It never lasted mopre than a week. If you have someone who can kind of dole out whatever meds. you still have and have that same person do the things that just suck..ie. cooking, going to get food, changing your bed and yes help you out with all the other stuff. That is when you have the days when you can't decide what end needs the toilet bowl first, then you have a wonderful friend, if not you can do it. I was lucky enough to do my "kicking" in county jail. Get exercise as soon as you can, drink tons of fluids and sleep anytime you can. Remember you are not alone, one reason I know is because I gave about three peoplr the same advice on this site A.A./N.A. is a must to stay clean or a private counselor if you have money. That's all I have but you can definitely do this. What choices do you really have? I am pretty sure if you remain an addict and you are still alive in your late forties, most street dealers, will think you turned down the wrong road. I wish the very best for you and I do not lie, ever! P.S. I know you are probably thinking why the hell is a recovering addict on Methadone and klonipin, but I have severe chronic pain and one of the worst cases of anxiety my pm dr, has ever treated. Bless you. Fall Queen
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 2 answers
Posted 5 Mar 2011 • 2 answers
Posted 18 Mar 2011 • 3 answers
Posted 31 May 2011 • 3 answers
Posted 29 Aug 2011 • 2 answers